# SDR AALA202104079017

- Difficulty date: April 5, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 59,337 hours, 24,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 71701100
- Part serial: 479058
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STA 697 EMERGENCY BIN LIGHT INOPERATIVE.  REPLACED POWER SUPPLY M1670 WITH SERVICEABLE UNIT IAW AMM 33-51-06, OPS CHECK GOOD.
